Fever Reducer, Pain Reliever.
Manufacturer: Alpharma Pharmaceuticals.
Temporarily: reduces fever relieves minor aches, pains, and headache. For ages 6-12 years.
Active Ingredients: Per Suppository: Acetaminophen 325 mg.
Inactive Ingredients: Glycerol Monostearate Hydrogenated Vegetable Oil Polyoxyethylene Stearate Polysorbate 80.
Do not use more than directed. Remove wrapper. Carefully insert suppository well up into the rectum. Dosing Chart: under 6 years: do not use. 6 to 12 years: 1 suppository every 4 to 6 hours. No more than a total of 8 suppositories in any 24 hour period. Adults and children 12 years and older: 2 suppositories every 4 to 6 hours. No more than a total of 12 suppositories in any 24 hour period.
For rectal use only. Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use in children under 6 years. Stop use and ask a doctor if: fever lasts more than 3 days (72 hours), or recurs pain lasts more than 10 days or gets worse new symptoms occur redness or swelling is present in the painful area. These may be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. If swallowed or in case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical in case of overdose for adults and for children even if you do not notice any signs or symptoms.